Kooky Monday: “Benzo withdrawal causes acne”

Acne breakouts during rapid taper
« on: April 03, 2017, 12:42:59 pm »

[Buddie]

Hi buddies,
I’m 2 months in on a forced rapid taper of valium & have 2 more months to go before I hit 0. I have suffered from acne since I was about 13 years old~it started out as cystic acne & has unfortunately left a lot of scarring. It continued throughout my 20’s then started clearing up when I was about 32. Before I started my taper I was having some hormonal issues & my acne resurfaced~but this time as mainly very oily skin, blackheads, & a smattering of pimples around that time of the month. However, about 5 weeks into my taper my skin started to get extremely oily & I started getting lots of pimples. Yesterday a cyst surfaced on my chin ? I haven’t had cystic acne since I was a teenager! It’s so embarrassing. Does anyone know if benzo withdrawal & acne are related? My guess is that since the withdrawal symptoms pretty much encompass every part of our bodies, I wouldn’t be surprised if it messes with our hormones as well. Has anyone else experienced this symptom? & when will it go away? I have enough to worry about what with all the symptoms I’m already having that cystic acne is the LAST thing I need! Thank you to everyone in advance & I hope everyone has a good start to the week ?

One thought on “Kooky Monday: “Benzo withdrawal causes acne”

Leave a Reply

Your email address will not be published. Required fields are marked *